Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 7 (2001), Issue 5, Pages 433-454
http://dx.doi.org/10.1155/S1024123X01001727

Transient analysis of a queue where potential customers are discouraged by queue length

Department of Mathematics, Indian Institute of Technology Madras, Chennai 600 036, India

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. R. Parthasarathy and N. Selvaraju, “Transient analysis of a queue where potential customers are discouraged by queue length,” Mathematical Problems in Engineering, vol. 7, no. 5, pp. 433-454, 2001. doi:10.1155/S1024123X01001727